Tsukuba Journal of Mathematics

On an algebra of Siegel modular forms associated with the theta group γ_2(1,2)

Takeyoshi Kogiso and Koji Tsushima

Full-text: Open access

Abstract

In this note, we shall calculate some homogeneous polynomials explicitly based on B. Runge’s conjecture in [4] p. 203 and give the explicit structure of the graded ring $A(\Gamma_{2}(1,2))$ of Siegel modular forms of genus two belonging to the discrete subgroup of $\Gamma_{2}(1,2)$ of $Sp(2, R)$.

Article information

Source
Tsukuba J. Math., Volume 22, Number 3 (1998), 645-656.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163670

Digital Object Identifier
doi:10.21099/tkbjm/1496163670

Mathematical Reviews number (MathSciNet)
MR1674107

Zentralblatt MATH identifier
0942.11029

Citation

Kogiso, Takeyoshi; Tsushima, Koji. On an algebra of Siegel modular forms associated with the theta group γ_2(1,2). Tsukuba J. Math. 22 (1998), no. 3, 645--656. doi:10.21099/tkbjm/1496163670. https://projecteuclid.org/euclid.tkbjm/1496163670


Export citation